# SDR 07FDEA02502

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 53,144 hours, 40,787 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Misaligned
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA NR 7-5710-110754 WING, (AD 90-06-09: 94-07-08: 98-11-03) RBL 70.5 RIB UPPER CHORD REPAIR DEVIATIONS.  COMPLIED WITH EA NR 7-5710-110754 WING, (AD 90-06-09: 94-07-08: 98-11-03) RBL 70.5 RIB UPPER REPAIR DEVIATIONS.
